Get Excited San Francisco! SFIFF54 Is On Its Way

There’s just no ifs, ands, or buts about it, the San Francisco International Film Festival (official website) is the grand daddy of all festivals for not only San Francisco, but the entire Northern California region.  Regardless of what genre of film is your favorite, this year’s festival is guaranteed to have something for you.  There’s a slew of world premieres, a ridiculous amount of documentaries, including both Errol Morris‘ and Werner Herzog‘s latest (the latter of the two is in 3D!), tons of Q&A sessions with many of the filmmakers, parties, workshops, plus a Sasquatch and a Troll!

As always, be sure to check back in with Filmbalaya at least a week before the event begins as we start to post up reviews of this year’s films, spoiler free of course.

More info on all these great festival happenings, plus ticket and venue info along with a sneak peek at some of the short films in their entirety can be found after the jump.

TICKETS

See 5 SELECTED SHORTS from the festival in their entirety for free

An alphabetical list of ALL THE FILMS playing

VENUE information

COMPLETE SCHEDULE

THURSDAY APRIL 21

CASTRO

OPENING NIGHT

7:00 BEGINNERS 104 min

FRIDAY APRIL 22

KABUKI

2:00 THE PLACE IN BETWEEN 82 min

3:15 IRRESISTIBLE IMPULSES TRT 100 min

3:45 THE GOOD LIFE 87 min

6:00 MISS REPRESENTATION 90 min

6:15 HAHAHA 115 min

6:45 I’M GLAD MY MOTHER IS ALIVE 91 min

7:00 ATTENBERG 95 min

8:45 WALKING TOO FAST 146 min

9:00 MEEK’S CUTOFF 104 min

9:15 MICROPHONE 120 min

9:30 THE CITY BELOW 110 min

11:30 STAKE LAND 96 min

NEW PEOPLE

6:30 HOT COFFEE 88 min

9:15 NAINSUKH 82 min

PFA

7:00 SILENT SOULS 75 min

8:40 JEAN GENTIL 84 min

SATURDAY APRIL 23

KABUKI

12:00 YOUTH MEDIA MASH-UP TRT 69 min

12:15 MYSTERIES OF LISBON TRT 272 min

12:45 THE AUTOBIOGRAPHY OF NICOLAE CEAUSESCU 187 min

1:00 THE COLORS OF THE MOUNTAIN 88 min

3:00 YEAR WITHOUT A SUMMER 87 min

4:00 LIFE, ABOVE ALL 106 min

4:45 MIND THE GAP TRT 76 min

6:00 BETTER THIS WORLD 94 min

6:15 THE FUTURE 91 min

6:45 LE QUATTRO VOLTE 88 min

7:15 THE LIGHT THIEF 80 min

8:45 WORLD ON A WIRE TRT 214 min

9:30 LIVING ON LOVE ALONE 89 min

9:45 GET WITH THE PROGRAM TRT 72 min

11:30 THE TROLL HUNTER 103 min

NEW PEOPLE

1:00 PINK SARIS 96 min

3:30 THE LAST BUFFALO HUNT 76 min

6:00 THE PIPE 83 min

9:00 HOSPITALITÉ 95 min

SFMOMA

12:30 THE MILL AND THE CROSS 97 min

3:00 !WOMEN ART REVOLUTION 83 min

PFA

2:15 FOREIGN PARTS 80 min

4:00 THE GREEN WAVE 80 min

6:15 AUTUMN 99 min

8:40 THE HIGH LIFE 96 min

W HOTEL

10:00 MIDNIGHT AWARDS

SUNDAY APRIL 24

KABUKI

12:00 IRRESISTIBLE IMPULSES TRT 100 min

12:30 A CAT IN PARIS TRT 74 min

1:00 JEAN GENTIL 84 min

2:30 NAINSUKH 82 min

2:45 THE GREEN WAVE 80 min

3:00 WALKING TOO FAST 146 min

3:15 CUPID WITH FANGS TRT 95 min

4:45 SILENT SOULS 75 min

6:00 CRIME AFTER CRIME 93 min

6:15 AT ELLEN’S AGE 95 min

6:30 THE COLORS OF THE MOUNTAIN 88 min

7:00 THE DEEP END TRT 77 min

8:45 ASLEEP IN THE SUN 83 min

9:00 STATE OF CINEMA: CHRISTINE VACHON TRT 60 min

9:15 THE STOOL PIGEON 112 min

9:45 FROM A TO ZELLNER TRT 80 min

NEW PEOPLE

12:00 A USEFUL LIFE TRT 74 min

2:00 MICROPHONE 120 min

5:15 THE AUTOBIOGRAPHY OF NICOLAE CEAUSESCU 187 min

9:15 THE FUTURE 91 min

PFA

2:00 SOMETHING VENTURED 84 min

4:15 CHILDREN OF THE PRINCESS OF CLEVES TRT 88 min

6:15 CHANTRAPAS 122 min

8:45 THE ARBOR 94 min

MONDAY APRIL 25

KABUKI

2:00 CHILDREN OF THE PRINCESS OF CLEVES TRT 88 min

4:00 THE CITY BELOW 110 min

4:30 MEEK’S CUTOFF 104 min

6:30 HOT COFFEE 88 min

6:45 AUTUMN 99 min

7:00 CAVE OF FORGOTTEN DREAMS 95 min

7:15 SHE MONKEYS 84 min

8:30 SALON: THE SOCIAL JUSTICE DOCUMENTARY 90 min

9:00 HAHAHA 115 min

9:15 THE LIGHT THIEF 80 min

9:30 I’M GLAD MY MOTHER IS ALIVE 91 min

9:45 STAKE LAND 96 min

NEW PEOPLE

6:15 THE TROLL HUNTER 103 min

9:15 YEAR WITHOUT A SUMMER 87 min

PFA

7:00 A USEFUL LIFE TRT 74 min

8:40 !WOMEN ART REVOLUTION 83 min

TUESDAY APRIL 26

KABUKI

2:00 HOT COFFEE 88 min

3:30 HAHAHA 115 min

4:00 ULYSSES 85 min

6:00 CHANTRAPAS 122 min

6:00 JEAN GENTIL 84 min

6:15 THE SLEEPING BEAUTY 82 min

6:30 NOSTALGIA FOR THE LIGHT 90 min

8:45 SHE MONKEYS 84 min

9:00 NEW SKIN FOR THE OLD CEREMONY TRT 105 min

9:15 THE WHISTLEBLOWER 118 min

9:30 CAVE OF FORGOTTEN DREAMS 95 min

NEW PEOPLE

6:30 THE LAST BUFFALO HUNT 76 min

9:00 CUPID WITH FANGS TRT 95 min

PFA

6:30 BETTER THIS WORLD 94 min

8:50 POSITION AMONG THE STARS 111 min

WEDNESDAY APRIL 27

KABUKI

1:30 MICROPHONE 120 min

3:30 AT ELLEN’S AGE 95 min

4:00 THE LAST BUFFALO HUNT 76 min

6:00 POSITION AMONG THE STARS 111 min

6:15 LE QUATTRO VOLTE 88 min

6:30 THE SLEEPING BEAUTY 82 min

7:00 FOUNDER’S DIRECTING AWARD TRT 150 min

8:45 ATTENBERG 95 min

9:00 THE MILL AND THE CROSS 97 min

9:15 THE BALLAD OF GENESIS AND LADY JAYE 72 min

NEW PEOPLE

6:45 LIVING ON LOVE ALONE 89 min

9:30 GET WITH THE PROGRAM TRT 72 min

PFA

6:30 CRIME AFTER CRIME 93 min

8:50 THE DEEP END TRT 77 min

THURSDAY APRIL 28

KABUKI

1:30 THE REDEMPTION OF GENERAL BUTT NAKED 84 min

3:30 ASLEEP IN THE SUN 83 min

3:45 SOUND OF NOISE 98 min

6:00 LIFE, ABOVE ALL 106 min

6:15 PINK SARIS 96 min

6:45 THE GOOD LIFE 87 min

7:00 SILENT SOULS 75 min

7:30 MASTER CLASS: JEAN-MICHEL FRODON TRT 90

8:45 LOVE IN A PUFF 103 min

9:00 TILVA ROSH 102 min

9:15 END OF ANIMAL 114 min

9:30 THE WHISTLEBLOWER 118 min

NEW PEOPLE

6:30 HOSPITALITÉ 95 min

9:00 FOREIGN PARTS 80 min

PFA

6:15 NOSTALGIA FOR THE LIGHT 90 min

8:45 THE DISH & THE SPOON 92 min

FRIDAY APRIL 29

CASTRO

7:30 PETER J. OWENS AWARD TRT 165 min

KABUKI

1:15 FOREIGN PARTS 80 min

2:30 MARATHON BOY 98 min

3:00 BLACK BREAD 108 min

4:15 LETTERS FROM THE BIG MAN 105 min

5:00 MASTER CLASS: FRANK PIERSON TRT 60 min

6:00 THE CITY BELOW 110 min

6:15 PAGE ONE: A YEAR INSIDE THE NEW YORK TIMES 88 min

6:30 THE DISH & THE SPOON 92 min

7:00 DETROIT WILD CITY 80 min

9:00 SOUND OF NOISE 98 min

9:15 THE JOURNALS OF MUSAN 127 min

9:15 TILVA ROSH 102 min

9:30 BETTER THIS WORLD 94 min

11:30 THE SELLING 92 min

NEW PEOPLE

3:15 ATTENBERG 95 min

6:15 LET THE WIND CARRY ME 88 min

9:00 CHANTRAPAS 122 min

PFA

7:00 AT ELLEN’S AGE 95 min

9:00 LIVING ON LOVE ALONE 89 min

SATURDAY APRIL 30

KABUKI

12:15 THE PIPE 83 min

12:30 KANBAR AWARD: FRANK PIERSON: DOG DAY AFTERNOON TRT 170 min

1:15 LOVE IN A PUFF 103 min

3:15 CINEMA KOMUNISTO 101 min

3:45 A USEFUL LIFE TRT 74 min

4:15 CHILDREN OF THE PRINCESS OF CLEVES TRT 88 min

5:00 POV AWARD: MATTHEW BARNEY: DRAWING RESTRAINT 17 TRT 90 min

5:45 MY JOY 127 min

6:15 BLESSED EVENTS 91 min

6:45 THE REDEMPTION OF GENERAL BUTT NAKED 84 min

7:30 CENTERPIECE: TERRI 101 min

8:30 AURORA 181 min

9:00 THE BLACK POWER MIXTAPE 1967–1975 96 min

9:15 AUTUMN 99 min

11:00 OUTRAGE 109 min

NEW PEOPLE

1:00 MARATHON BOY 98 min

3:30 THE HIGH LIFE 96 min

6:15 ASLEEP IN THE SUN 83 min

9:00 END OF ANIMAL 114 min

PFA

2:00 WORLD ON A WIRE TRT 214 min

6:00 THE TINIEST PLACE 100 min

8:15 HOSPITALITÉ 95 min

FESTIVAL LOUNGE

10:30 PUPPETS IN FILM: AN ANIMATION WORKSHOP FOR KIDS TRT 120 min

SUNDAY MAY1

KABUKI

10:00 MEMBER SCREENING

11:00 DO YOU SEE WHAT I SEE? TRT 67 min

12:30 KINYARWANDA 100 min

1:00 MASTER CLASS: THE PRODUCER/ DIRECTOR COLLABORATION TRT 90 min

1:00 HANDS UP 90 min

1:30 LET THE WIND CARRY ME 88 min

3:00 SOMETHING VENTURED 84 min

3:15 SALON: EXPRESSIONS OF FRENCH CINEMA TRT 90 min

3:30 THE DISH & THE SPOON 92 min

3:45 THE PLACE IN BETWEEN 82 min

4:15 THE TINIEST PLACE 100 min

6:00 CIRCUMSTANCE 105 min

6:15 THE SALESMAN 107 min

6:45 FOREIGN PARTS 80 min

7:15 THE ARBOR 94 min

9:15 THE JOY 106 min

9:30 THE GOOD LIFE 87 min

9:45 MIND THE GAP TRT 76 min

NEW PEOPLE

12:30 A CAT IN PARIS TRT 74 min

2:45 DETROIT WILD CITY 80 min

5:30 PAGE ONE: A YEAR INSIDE THE NEW YORK TIMES 88 min

8:30 THE JOURNALS OF MUSAN 127 min

CASTRO

12:30 LA DOLCE VITA 174 min

5:00 NOVIKOFF AWARD: SERGE BROMBERG: RETOUR DE FLAMME: RARE AND RESTORED FILMS IN 3-D TRT 150 min

8:30 13 ASSASSINS 126 min

PFA

1:30 THE AUTOBIOGRAPHY OF NICOLAE CEAUSESCU 187 min

5:00 YEAR WITHOUT A SUMMER 87 min

7:00 NAINSUKH 82 min

8:45 THE LIGHT THIEF 80 min

MONDAY MAY 2

KABUKI

1:00 THE JOURNALS OF MUSAN 127 min

3:15 TILVA ROSH 102 min

4:00 THE TRIP 107 min

6:00 BLACK BREAD 108 min

6:15 THE GREEN WAVE 80 min

6:30 INCENDIES 130 min

6:45 ULYSSES 85 min

8:30 THE STOOL PIGEON 112 min

9:00 CRIME AFTER CRIME 93 min

9:15 BLESSED EVENTS 91 min

9:45 THE REDEMPTION OF GENERAL BUTT NAKED 84 min

NEW PEOPLE

5:45 IRRESISTIBLE IMPULSES TRT 100 min

8:45 THE HIGH LIFE 96 min

CASTRO

8:30 TINDERSTICKS: CLAIRE DENIS FILM SCORES 1996–2009 TRT 75 min

PFA

6:30 THE PIPE 83 min

8:30 WALKING TOO FAST 146 min

TUESDAY MAY 3

KABUKI

1:15 THE JOY 106 min

3:15 BLESSED EVENTS 91 min

3:30 HANDS UP 90 min

4:15 END OF ANIMAL 114 min

5:00 SCHOOLS AT THE FESTIVAL 20TH ANNIVERSARY CELEBRATION TRT 90 min

6:00 LETTERS FROM THE BIG MAN 105 min

6:15 CIRCUMSTANCE 105 min

6:30 AMERICAN TEACHER 81 min

7:00 YVES SAINT LAURENT L’AMOUR FOU 100 min

9:00 MY JOY 127 min

9:15 MARATHON BOY 98 min

9:30 PORCHLIGHT TRT 80 min

9:30 TABLOID 87 min

NEW PEOPLE

6:00 THE BLACK POWER MIXTAPE 1967–1975 96 min

9:00 KINYARWANDA 100 min

PFA

6:30 CINEMA KOMUNISTO 101 min

8:50 THE SALESMAN 107 min

WEDNESDAY MAY 4

KABUKI

3:15 CINEMA KOMUNISTO 101 min

3:45 LET THE WIND CARRY ME 88 min

4:15 THE SELLING 92 min

6:00 THE JOY 106 min

6:15 HANDS UP 90 min

6:45 THE TRIP 107 min

7:15 THE ARBOR 94 min

9:00 POSITION AMONG THE STARS 111 min

9:15 BLACK BREAD 108 min

9:45 OUTRAGE 109 min

NEW PEOPLE

5:45 MISS REPRESENTATION 90 min

8:00 AURORA 181 min

PFA

6:30 ULYSSES 85 min

8:40 DETROIT WILD CITY 80 min

THURSDAY MAY 5

KABUKI

2:00 THE SALESMAN 107 min

3:45 AMERICAN TEACHER 81 min

5:45 THE TINIEST PLACE 100 min

6:00 KINYARWANDA 100 min

6:30 THE BALLAD OF GENESIS AND LADY JAYE 72 min

8:00 INCENDIES 130 min

8:15 YVES SAINT LAURENT L’AMOUR FOU 100 min

8:45 THE PLACE IN BETWEEN 82 min

NEW PEOPLE

2:45 TABLOID 87 min

5:00 GET WITH THE PROGRAM TRT 76 min

7:30 LETTERS FROM THE BIG MAN 105 min

CASTRO

CLOSING NIGHT

7:00 ON TOUR 112 min

PFA

7:00 AURORA 181 min

Advertisements

Tags: , , , , , ,

Categories: Festivals, San Francisco International Film Festival

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: